On the taxonomy of the Palaearctic and Oriental Oedemeridae (Coleoptera)

Pages 1-12
Citation ŠVIHLA, V.. On the taxonomy of the Palaearctic and Oriental Oedemeridae (Coleoptera). Journal of the National Museum (Prague), Natural History Series. Prague: National Museum, 2006, 175(1-2), 1-12. DOI: https://doi.org/. ISSN 1802-6842 (print), 1802-6850 (electronic). Also available from: https://publikace.nm.cz/en/periodicals/jotnmpnhs/175-1-2/on-the-taxonomy-of-the-palaearctic-and-oriental-oedemeridae-coleoptera
Journal of the National Museum (Prague), Natural History Series | 2006/175/1-2

Full Text of the Article

Share on Social Networks




Rozumím